Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 724582, 5 pages
http://dx.doi.org/10.1155/2014/724582
Research Article

Asymptotic Behavior of Solutions of Free Boundary Problem with Logistic Reaction Term

School of Mathematics and Physics, Shanghai University of Electric Power, Pingliang Road 2103, Shanghai 200090, China

Received 16 March 2014; Accepted 19 May 2014; Published 2 June 2014

Academic Editor: Junjie Wei

Copyright © 2014 Jingjing Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingjing Cai, “Asymptotic Behavior of Solutions of Free Boundary Problem with Logistic Reaction Term,” Journal of Applied Mathematics, vol. 2014, Article ID 724582, 5 pages, 2014. https://doi.org/10.1155/2014/724582.